Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 34, NWS Amarillo, TX

June 4, 2008Beaver County, Cimarron County, Texas County, Oklahoma; 18 counties in Texas

NWS Amarillo, TX issued this red flag warning at Jun 4, 2008, 5:11 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 18 counties in Texas. It took effect at Jun 4, 2008, 7:00 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 5:11 AM CDT (10:11 UTC)
In effect from
Jun 4, 2008, 7:00 AM CDT
Expired
Jun 5, 2008, 12:00 AM CDT
In force
17 hr
Issued by
NWS Amarillo, TX
All 21 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
4212 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KAMA 041011
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
511 AM CDT WED JUN 4 2008

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE...

.A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL RESULT
IN STRONG SOUTH TO SOUTHWEST WINDS TODAY AND THURSDAY. UNSEASONABLY
WARM TEMPERATURES WILL CONTINUE ACROSS THE PANHANDLES AS WELL. THE
COMBINATION OF HOT TEMPERATURES...DRY CONDITIONS AND STRONG WINDS
WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS EVENING.
CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON THURSDAY.

TXZ015-020-042100-
/O.CAN.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
/O.NEW.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/
WHEELER-COLLINGSWORTH-
511 AM CDT WED JUN 4 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR THE EXTREME SOUTHEAST TEXAS PANHANDLE. THE FIRE
WEATHER WATCH FOR TODAY HAS BEEN CANCELLED.

RED FLAG CONDITIONS ARE NOT EXPECTED TO BE MET TODAY ACROSS THE
EXTREME SOUTHEAST TEXAS PANHANDLE. HOWEVER...SOUTH WINDS OF 20 TO 30
MPH...WITH HIGHER GUSTS...COMBINED WITH RELATIVE HUMIDITIES OF 15 TO
25 PERCENT WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS. ON
THURSDAY...SOUTH WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITIES AROUND
15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

OKZ001>003-TXZ001>014-016>019-042100-
/O.UPG.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/
/O.NEW.KAMA.FW.W.0034.080604T1200Z-080605T0500Z/
/O.NEW.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
511 AM CDT WED JUN 4 2008

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR THE
OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME SOUTHEAST PORTIONS OF THE
TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 50 MPH
AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES...RESULTING IN
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH THIS EVENING FOR
THE OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME SOUTHEAST PORTIONS
OF THE TEXAS PANHANDLE. RELATIVE HUMIDITIES WILL FALL BELOW 10
PERCENT ACROSS MUCH OF THE AREA THIS AFTERNOON AS TEMPERATURES WARM
TO AROUND 100 DEGREES ONCE AGAIN. ON THURSDAY...SOUTH TO SOUTHWEST
WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITIES OF 10 TO 15 PERCENT MAY
RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JOHNSON
1 follow-up statement
000 
WWUS84 KAMA 042033
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
333 PM CDT WED JUN 4 2008

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE...

.A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL
RESULT IN STRONG SOUTH TO SOUTHWEST WINDS THIS EVENING AND AGAIN THURSDAY.
UNSEASONABLY WARM TEMPERATURES WILL CONTINUE ACROSS THE PANHANDLES AS
WELL. THE COMBINATION OF HOT TEMPERATURES...DRY CONDITIONS AND STRONG
WINDS WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS
EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON
THURSDAY.

OKZ001>003-TXZ001>014-016>019-051200-
/O.CON.KAMA.FW.W.0034.000000T0000Z-080605T0500Z/
/O.CON.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
333 PM CDT WED JUN 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR
THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND
50 MPH AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES...
RESULTING IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH
THIS EVENING FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME
SOUTHEAST PORTIONS OF THE TEXAS PANHANDLE. RELATIVE HUMIDITIES
WILL REMAIN BELOW 15 PERCENT ACROSS MUCH OF THE AREA THIS EVENING AS
TEMPERATURES REMAIN HOT. ON THURSDAY...STRONG SOUTH TO SOUTHWEST
WINDS AND RELATIVE HUMIDITIES OF 10 TO 15 PERCENT MAY RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS
IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND
BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ015-020-051200-
/O.CON.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/
WHEELER-COLLINGSWORTH-
333 PM CDT WED JUN 4 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES.

STRONG SOUTH WINDS AND RELATIVE HUMIDITIES AROUND 15 PERCENT MAY
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GOEHRING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 4, 4:38 AM CDT, 33 minutes earlier.

Area forecast discussion, Jun 4, 4:38 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
438 AM CDT WED JUN 4 2008

.DISCUSSION...
MOTHER NATURE APPARENTLY HAS ISSUES WITH LETTING THIS FORECASTER EASE
BACK INTO A SET OF OVERNIGHT SHIFTS GIVEN THE MENU SHE HAS PREPARED
FOR TODAY. FIRST AND FOREMOST...UNSEASONABLY WARM TEMPERATURES WILL
CONTINUE ACROSS THE PANHANDLES WITH RECORD BREAKING TEMPERATURES
POSSIBLE FOR A THIRD CONSECUTIVE DAY. THE RECORDS AT KAMA/KBGD/KDHT
ARE 100/102/99...RESPECTIVELY. IN ADDITION TO THE VERY WARM
TEMPERATURES...STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO
DEVELOP. THESE WINDS SHOULD HELP KEEP TEMPS NEAR THE CENTURY MARK
DESPITE THE FALLING HEIGHTS AHEAD OF THE TROF TO OUR WEST. THIS
TROF WILL BE THE RESPONSIBLE PARTY FOR THE STRONG WINDS ARE
EXPECTING. SUSTAINED WIND SPEEDS OF 20 TO 25 MPH ARE EXPECTED BY MID
MORNING FOR MOST AREAS...ALTHOUGH THE NORTHEAST ZONES MAY BE A BIT
SLOWER TO SEE THE STRONGER WINDS GIVEN THE STALLED SURFACE BOUNDARY
CURRENTLY DRAPED ACROSS THE AREA. BY THIS AFTERNOON...THIS BOUNDARY
SHOULD BE PUSHED WELL TO THE NORTH BY THE DEEPENING LEE TROF AND
WINDS WILL BE IN THE 30 TO 35 MPH RANGE...WITH GUSTS AROUND 50 MPH AT
TIMES. THIS HAS PROMPTED A WIND ADVISORY FOR LOCATIONS ON THE
CAPROCK...ALTHOUGH THERE IS STILL ROOM TO ADD MORE COUNTIES TO THE
EAST. THE OTHER CONCERN TODAY IS FIRE WEATHER WHICH IS DISCUSSED IN
DETAIL IN THE APPROPRIATE SECTION.

TOMORROW...SOUTHWEST WINDS WILL AGAIN BE THE RULE ACROSS THE
PANHANDLES ALTHOUGH THEY SHOULD NOT BE QUITE AS STRONG AS TODAY.
GIVEN THE SOUTHWEST FETCH...MAX TEMPS MAY NEED TO COME UP A BIT. A
POTENT TROF IS PROGGED TO BE LOCATED OVER NORTHERN NM BY 18Z WITH THE
DRYLINE SETTING UP SOMEWHERE NEAR THE OK/TX STATE LINE. WITH THE
STRONG DYNAMICS AND POTENTIAL FOR THE EXTREME EASTERN ZONES TO BE IN
THE MOIST AIR...I HAVE OPTED TO ADD MENTION OF THUNDER FOR TOMORROW
EVENING. CHANCES ARE THAT THE DRYLINE WILL BE SHUNTED TO THE EAST BUT
IF ANY THUNDERSTORMS DO DEVELOP...SEVERE WEATHER IS LIKELY GIVEN THE
STEEPENING LAPSE RATES AND SHEAR PROFILES. A PACIFIC COLD FRONT WILL
SWEEP ACROSS THE PANHANDLES THURSDAY NIGHT WITH BREEZY CONDITIONS IN
ITS WAKE. THIS SHOULD RESULT IN NEAR NORMAL TEMPS AND DRY WEATHER FOR
FRIDAY. GIVEN THE QUASI ZONAL FLOW ALOFT ON FRIDAY...LEE TROFFING
WILL BE QUICK TO RESUME. THIS WILL KEEP TEMPS AT OR ABOVE NORMAL FOR
THE WEEKEND WITH DRY CONDITIONS PERSISTING. THE 00Z MEX LOOKED A BIT
COOL FOR THE WEEKEND...SO THESE VALUES WERE INCREASED BY A CATEGORY
OR TWO. THE FLOW ALOFT REALLY DOES NOT EVEN LOOK FAVORABLE FOR ANY
MOUNTAIN CONVECTION TO AFFECT THE AREA DURING THIS TIME.

THE GUIDANCE PRODUCTS ARE HINTING THAT WE WILL BE VISITED BY ANOTHER
TROF EARLY NEXT WEEK...ALTHOUGH THE TIMING OF THE GFS AND ECMWF ARE
NOT QUITE IN SYNC. FOR NOW...I WILL CONTINUE THE DRY FORECAST AND
HOPE THAT THESE MODELS COME INTO A BIT MORE AGREEMENT OVER THE NEXT
FEW DAYS. OTHERWISE...NO CHANGES WERE MADE IN THE 00Z MEX NUMBERS FOR
MAX/MIN TEMPS FROM MONDAY ON.

JOHNSON

&&

.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND
THIS EVENING ACROSS NEARLY ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.
20 FT WIND SPEEDS WILL HAVE NO TROUBLE CLIMBING ABOVE THE 20 MPH
THRESHOLD WHILE RELATIVE HUMIDITIES WILL DIP BELOW 10 PERCENT ACROSS
MUCH OF THE AREA. THE ONE AREA OF UNCERTAINTY IS THE EASTERN TEXAS
PANHANDLE WHERE MOISTURE MAY BE A BIT STUBBORN TO MIX OUT
SUFFICIENTLY. FOR NOW...I HAVE OPTED TO LEAVE WHEELER AND
COLLINGSWORTH OUT OF THE RED FLAG WARNING TODAY BUT IT SHOULD BE
KNOWN THAT CONDITIONS WILL BE CLOSE TO RED FLAG CRITERIA. THE
DIFFERENCE SHOULD ONLY BE A FEW PERCENT IN THE RELATIVE HUMIDITY.
THAT SAID...A FIRE DANGER STATEMENT WILL BE ISSUED FOR THIS AREA. THE
RED FLAG WARNING WILL RUN FROM 7 AM UNTIL MIDNIGHT. ELEVATED TO
POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON
THURSDAY. SO FOR THE SAKE OF NOT WANTING TO GET TOO FANCY...I HAVE
ISSUED A FIRE WEATHER WATCH FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX               101  59  92  58  90 /   0   0   0   5   0
BEAVER OK                 102  65  93  58  90 /   0   0  10  10   0
BOISE CITY OK              94  56  82  52  86 /   0   0   5   5   0
BORGER TX                 106  68  92  59  91 /   0   0   0   5   0
BOYS RANCH TX             102  59  93  56  93 /   0   0   0   5   0
CANYON TX                 100  58  94  56  91 /   0   0   0   5   0
CLARENDON TX              105  68  94  59  90 /   0   0   0  10   5
DALHART TX                 96  56  85  51  90 /   0   0   0   0   0
GUYMON OK                  97  59  87  53  90 /   0   0   5   5   0
HEREFORD TX                99  57  92  53  90 /   0   0   0   5   0
LIPSCOMB TX               103  68  92  58  89 /   0   0  10  20   5
PAMPA TX                  104  69  91  59  88 /   0   0   5  10   5
SHAMROCK TX               107  72  95  62  89 /   0   0   5  20   5
WELLINGTON TX             107  73  96  63  91 /   0   0   5  20  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...DONLEY...
     GRAY...HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...
     LIPSCOMB...MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...
     ROBERTS...SHERMAN.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HARTLEY...MOORE...OLDHAM...POTTER...RANDALL...
     SHERMAN.

OK...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: CIMARRON.

&&

24/08
Hazardous weather outlook, Jun 3, 11:42 PM CDT, 5 hours 29 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1142 PM CDT TUE JUN 3 2008

OKZ001>003-TXZ001>020-041100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1142 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND ELEVATED FIRE
CONDITIONS COULD PERSIST INTO THURSDAY ACROSS THE AREA AS DRY
FUELS...LOW AFTERNOON RELATIVE HUMIDITY VALUES...AND BREEZY TO
WINDY CONDITIONS REMAIN OVER THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:08 AM CDTWind AdvisoryAMACimarron17 hr
Jun 4, 5:11 AM CDTFire Weather WatchAMABeaver, Cimarron, Texas23 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.